# SDR YENA2022082200811

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 33,341 hours, 6,466 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Radar
- Part number: 9302000001
- Part serial: TR02868
- Condition: Failed
- Location: 13sq1
- Part time: 33,341 hours, 6,466 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#178, LAS-BOS. (AIRCRAFT DIVERTED TO LAX) ' DURING ENROUTE CLIMB WXR/T FAULT APPEARED. CYCLED ALL SWITCHES AND RADAR WOULD RETURN FOR A SHORT PERIOD THEN FAIL AGAIN; PFR HITTING RTU AND UNIT WAS COLD. REMOVED AND REPLACED RTU 13SQ1 AS PER AMM 34-41-33. BITE CHECK OK AND OPS CHECK OK. A/C OK FOR SERVICE.'
